# SDR SIMA200419611

- Difficulty date: July 8, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N394AE
- Make and model: Saab 340B
- Aircraft serial: 340B394
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253799381
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, FOUND PREVIOUS REPAIR ON SET TRACK BL 18.3L BETWEEN STATION 297 AND 329 FOUND TO BE CORRODED BEYOND SRM LIMITS.  CUT OUT A 31.9375 SECTION OF EXISTING SEAT TRACK.  PREPARED A NEW SECTION FOR REPAIR.  INSTALLED NEW SEAT TRACK AND U-BEAM P/N 7253799-379.  REPAIR DONE IAW SAAB 340 SRM, SRM 72LKS 3079 REV 43, CHAPTER 53-70-60 FIGURES 201, 202, 204.  (M)
